RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 2, Pages 273–276 (Mi mz5641)  

Superintuitionistic logics approximated by algebras with the descending chain condition

A. U. Muravitskii


Full text: PDF file (356 kB)

English version:
Mathematical Notes, 1984, 35:2, 145–146

Bibliographic databases:

UDC: 517.11
Received: 06.08.1982

Citation: A. U. Muravitskii, “Superintuitionistic logics approximated by algebras with the descending chain condition”, Mat. Zametki, 35:2 (1984), 273–276; Math. Notes, 35:2 (1984), 145–146

Citation in format AMSBIB
\Bibitem{Mur84}
\by A.~U.~Muravitskii
\paper Superintuitionistic logics approximated by algebras with the descending chain condition
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 2
\pages 273--276
\mathnet{http://mi.mathnet.ru/mz5641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739655}
\zmath{https://zbmath.org/?q=an:0577.03010|0542.03012}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 2
\pages 145--146
\crossref{https://doi.org/10.1007/BF01139867}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900028}


Linking options:
  • http://mi.mathnet.ru/eng/mz5641
  • http://mi.mathnet.ru/eng/mz/v35/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020